Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Angiuli - L. Lorenzi - D. Pallara

$L^p$-estimates for parabolic systems with unbounded coefficients coupled at zero and first order

created by pallara on 18 May 2015
modified on 13 Aug 2017

[BibTeX]

Published Paper

Inserted: 18 may 2015
Last Updated: 13 aug 2017

Journal: J. Math. Anal. Appl.
Volume: 444
Pages: 110-135
Year: 2016
Links: published paper


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1